# SDR USAA2014033100008

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N531812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 GALVANIC CORROSION ON AFT CABIN DECK PLATE BETWEEN BS 1681.8 TO BS 1720, LBL 50 TO RBL 50.  REPAIRED AFT CABIN DECK PLATE BETWEEN BS 1681.8 TO BS 1720, LBL 50 TO RBL 50 IAW SRM 53-60-51, REPAIR 2, FIG 201, SHEET 1-5.
